# SDR FDEA201110144494

- Difficulty date: October 14, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732516
- Condition: Corroded
- Location: Bs 1381-1451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1381 - 1451 X = 8.5 SEAT TRACK FOUND CORRODED.  CORRODED SEAT TRACK REMOVED AND REPLACED   WITH A FABRICATED SEAT TRACK AS PER SRM 51-31-01 REV 47 SEAT TRACK FABRICATED AS   PER DRAWING AEA7325 REV A.REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 113.
